Bartlett-type adjustments for empirical discrepancy test statistics

Bravo, F. (2006) Bartlett-type adjustments for empirical discrepancy test statistics. Journal of Statistical Planning and Inference, 136 (3). pp. 537-554. ISSN 0378-3758

Abstract

Metadata

Authors/Creators:
  • Bravo, F. (fb6@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 08 Apr 2009 11:11
Last Modified: 08 Apr 2009 11:11
Published Version: http://dx.doi.org/10.1016/j.jspi.2004.08.010
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jspi.2004.08.010

Share / Export

Statistics